# SDR 95ZZZX982

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Boeing 747*
- Aircraft serial: 677
- Engine: Pwa JT9*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cotter Pin
- Part number: 6927221
- Condition: Missing
- Location: Eng Vane Control
- Component: Hamstd, EVC32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY FOR OVERHAUL IT WAS OBSERVED THAT COTTER PIN, REF. CMM 75-31-01, FIGURE 2, ITEM 49, AND SHIM, FIGURE 2, ITEM 50, WERE NOT INSTALLED.  NOTE:  HEADED STRAIGHT PIN, FIGURE 2, ITEM 51, REMAINED IN INSTALLED POSITION.  NOTE 2: LAST REPAIR PERFORMED BY ANOTHER AGENCY.
